# SDR USAA200509008

- Difficulty date: September 24, 2005
- Submitted: September 29, 2005
- Operation: Air carrier
- Aircraft: N115US
- Make and model: Airbus A320-214
- Aircraft serial: 1171
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED .5 X 7 INCH AT Y1292 BETWEEN FR 64 & FR 66.  NO CORROSION LEVEL OR TASK.  REMOVED CORRODED SECTION AND SPLICED IN A NEW BEAM SECTION PER SRM 51-72-11.
